IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A family of simple groups associated with the simple lie algebra of type $\left( {F_4 } \right)$


Author: Rimhak Ree
Journal: Bull. Amer. Math. Soc. 67 (1961), 115-116
DOI: https://doi.org/10.1090/S0002-9904-1961-10527-2
MathSciNet review: 0125155
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Sur certains groupes simples, Tôkoku Math. J. (2) vol. 7 (1955) pp. 14-66. MR 73602
  • 2. Séminaire C. Chevalley, Classification des groupes de Lie algébriques, vol. 2, Paris, 1956-1958.
  • 3. R. Ree, A family of simple groups associated with the simple Lie algebra of type, (G2), Bull. Amer. Math. Soc. vol. 66 (1960) pp. 508-510. MR 125154


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10527-2

American Mathematical Society